Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bizz

Veteran Member
  • Total Reviews

    0
  • Content Count

    153
  • Joined

  • Last visited

Community Reputation

7 Neutral

2 Followers

About bizz

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

4,850 profile views
  1. I'm 30. I've had hormonal cystic acne since I was 15. In the last 15 years I've been on minocycline, aldactone, and accutane, each drug for at least 2 years. My guts are screwed up. I can't take probiotics, eat shellfish or unprocessed fish like salmon or whitefish, or consume coconut oil. Didn't use to be that way. This happened after a rhinoplasty using a nasal implant (I know that sound bizarre but I probably have a lot of biofilm or something under my skin.) I haven't been able to u
  2. So I have figured out eating even tiny amount of fish (cooked fish too) and sushi (which I had been eating a lot more of) causes horrible, painful, tender cysts all over my face that benzoyl peroxide, sulfur ointment (Mario Badescu) and topicals will not treat. They just keep getting bigger until I go get a cortisone injection. They hurt so much. I didn't get it until recently out because it's not publicized but I realized when I went without eating sushi for a while it stopped. I a
  3. So I have figured out eating even tiny amount of fish (cooked fish too) and sushi (which I had been eating a lot more of) causes horrible, painful, tender cysts all over my face that benzoyl peroxide, sulfur ointment (Mario Badescu) and topicals will not treat. They just keep getting bigger until I go get a cortisone injection. They hurt so much. I'll admit it, I didn't figure it out because it's not publicized but I realized when I went without eating sushi for a while it stopped.
  4. I'm so sorry. I went through this as well. I became anemic; my cholesterol also went up. Your derm is a moron. You are not permanently damaged but yes, fatigue and muscle pain is a serious crappy part of accutane side effects. See another derm. And google your symptoms with accutane in the title. It took six months to feel normal. In that time I had to be very aware of how much I exerted myself, how I slept. I changed the positions I was sleeping in--slept with a pillow under my arm and be
  5. I'm so sorry. I'd honestly put a thin lair Aquaphor, Biafine, and Nexacare (or a knockoff) sensitive skin paper tape over it overnight so the skin can heal, Treat it like a burn or windchapped skin...wash it gently and then moisturize. I waxed on Accutane too and this is how I managed the awful sunburn-like aftereffects.
  6. I will give you my background so you know what I've tried. I could really use advice. I have higher-than-average testosterone in my blood based on blood tests but have never been diagnosed with PCOS. I have had cystic acne from age 15 onward. I'm in my late 29s now. I've had a rhinoplasty involving a nasal implant and suspect it changed my body chemistry because moderate to severe hormonal acne got more severe after that surgery. That said, in the last years I have tried the following: 1) A
  7. Not really. Accutane can prevent dark marks in the long run and scarring because it treats cystic acne. In my experience, it helped moderately for pigmentation, but did not TREAT it. It helped with the redness/unevenness associated with the acne and whiteheads themselves, not healed marks. It's "severe" in that it cannot be taken by pregnant women, has joint paint, fatigue and I'd ask a derm. You can try topical treatments (peels--which will worsen red marks before generating new skin), kojic
  8. When I tried accutane has an adult, like another poster said, it took a good 6 to 8 weeks to make the oiliness feel controllable.
  9. Ask you surgeon. Honestly if it's been more than a year (or even as little as three months) yes, you can go on Accutane or a drug to combat acne. The danger is only if you had a bad rhino that seriously weakened cartilage nasal structure.
  10. There are a few things wrong. I have had cystic acne since age 13 (15 years now). Since age 18 I have been on cycles of accutane, then aldactone, doxycycline (the most successful, till my skin became tolerant of it, and bactrim. I have not been on acne drugs of any type for about nine to six months now, except a round of fluconazole in the spring. Just gave up. They all seemed to make the acne worse. In the last year I have grown accustomed to irregular periods following a rhinoplasty with a
  11. Hard to tell without a picture. You could be allergic. Go see a dermatologist.
  12. I have been off antibiotics for a 2 months after having huge allergy-related breakouts--under jaw (jaw lymph), k-filled pores from the bridge of the nose to the chin--and a course of Diflucan. It messed up my menstrual cycle for a while, actually. I'd say between now and September I had maybe two weeks of smooth, minimally oily skin before I hit rock bottom again in the last month. I suspect it might be diet a little--I'm do eat some white bread, but also lots of green veggies and
  13. Accutane is the only thing that helped but you need to be aware that it can cause depression and may cause "purging"/surfacing of acne. I have cystic acne and yes I get cysts that never truly go away without cortisone. Sulfur over the counter stuff like Mario Badescu helps.
  14. T/sal is just horrible. I have similar issues. The problem with all these products is excess "acne healing" ingredients cause huge reactions, so T Sal, Selsen Blue, etc....awful. I am not using Suave Daily Clarifying (no scent, no dimethicone) with a tiny drop of Nizoral or DHS Dandruff Shampoo. I suds up with the Save and add the dandruff stuff to the crown--aware from scalp and face. It's helped a lot and my hair is clean without breaking or buildup (for a day). Works better than the S
  15. Thank you for replying. I really, REALLY hate that this site won't let me see replies or find my own notifications without following the topic. Thanks again.
×